MathSciNet Relay Station
MathSciNet bibliographic data
MR2054520 58E20 (35G20)
Wang, Changyou Biharmonic maps from $\bold R\sp 4$ into a Riemannian manifold. Math. Z. 247 (2004), no. 1, 65–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement